Doctor insights on:
911: Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppression, short-term memory loss, and urinary retention. The specific antidote for Diphenhydramine poisoning is physostigmine, usually given intravenously in a hospital. If you suspect Diphenhydramine overdose, contact emergency services (911). ...Read moreSee 1 more doctor answer
Have you taken: An overdose or are you considering that option? You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255).Please be seen at the nearest emergency room for suicidal thoughts. Psychiatric follow up is also very important. Take care. ...Read moreSee 1 more doctor answer
If Each 5 ml contains:50mg glyceryl guaiacolate,50mgpotassium citrate,1.5mg terbutaline sulphate,14mg diphenhydramine hydrochloride.Safe for pregnancy?
Depends: The most susceptible time for the fetus is during the 1st trimester. After that, most allergy medication or cough medications are likely safe. Diphenhydramine has been associated with a slightly higher risk to develop cleft palate when used in the 1st trimester although the incidence is still very low. ...Read more
75mg diphenhydramine: Is larger than a single dose should be for an adult or child. So it is technically an overdose. Normal doses for a child may be 75 to 150mg per day in divided dose or 150 to 300 mg per day in a divided dose for an adult. Are you considering taking an overdose? If you are -please have a friend or relative take you to the nearest er or call 911. With help your life and problems can improve. ...Read more
What happens if you take hydroxyzine pamoate 25mg, buspirone 7.5mg, xanax (alprazolam) .5mg mixed together?
It depends: Diphenhydramine was a major cause of seizures reported to a poison center. At a dose of 7.5mg/Kg (a total dose of 500 mg [20 OTC tablets] for a 150 pound person) many p0eople will develop severe reactions. In doses over 1g (40 tablets) the drug may be lethal. ...Read moreSee 1 more doctor answer
Yes: If you are thinking of harming yourself, or if dying seems like a good thing, then your mind is playing a cruel trick on you. You need to talk with your physician or someone else who can help. If you feel you will lose control, call 911. Be strong. Life is worth living. Trust us on this. ...Read moreSee 1 more doctor answer